Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 31, NWS Fort Worth, TX

April 2, 2012Delta County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 2, 2012, 3:00 PM CDT for Delta County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2012, 3:00 PM CDT (20:00 UTC)
Expired
Apr 2, 2012, 3:45 PM CDT
In force
45 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Delta County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 183 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 12:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1497 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
582 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-170 m²/s²
0-3 km storm-relative helicity
-79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WUUS54 KFWD 022000
SVRFWD
TXC119-022045-
/O.NEW.KFWD.SV.W.0031.120402T2000Z-120402T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CDT MON APR 2 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DELTA COUNTY IN NORTHEAST TEXAS...

* UNTIL 345 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 
  MILES SOUTHEAST OF COOPER LAKE PARK DOCTORS CREEK. ANOTHER SEVERE 
  STORM WAS 10 MILES EAST OF COOPER..MOVING NORTH AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COOPER LAKE PARK DOCTORS CREEK AROUND 310 PM...
  COOPER AROUND 315 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY...FOR
RELAY TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH.

&&

LAT...LON 3337 9546 3335 9549 3336 9559 3331 9565
      3330 9575 3323 9585 3346 9585 3349 9576
      3347 9568 3348 9564 3348 9557 3344 9552
      3345 9549 3338 9533
TIME...MOT...LOC 2000Z 173DEG 14KT 3332 9562

$$
2 follow-up statements
000 
WWUS54 KFWD 022017
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
317 PM CDT MON APR 2 2012

TXC119-022045-
/O.CON.KFWD.SV.W.0031.000000T0000Z-120402T2045Z/
DELTA TX-
317 PM CDT MON APR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR DELTA COUNTY...

AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF COOPER LAKE PARK DOCTORS CREEK...MOVING NORTHWEST AT 20
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHWESTERN DELTA COUNTY AT 330 PM CDT
  RURAL WESTERN DELTA COUNTY AT 340 PM CDT

LAT...LON 3337 9546 3335 9549 3336 9559 3331 9565
      3330 9575 3323 9585 3346 9585 3349 9576
      3347 9568 3348 9564 3348 9557 3344 9552
      3345 9549 3338 9533
TIME...MOT...LOC 2017Z 121DEG 17KT 3329 9573

$$
895 
WWUS54 KFWD 022043
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT MON APR 2 2012

TXC119-022053-
/O.EXP.KFWD.SV.W.0031.000000T0000Z-120402T2045Z/
DELTA TX-
343 PM CDT MON APR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR DELTA COUNTY EXPIRES AT 345 PM
CDT...

AT 343 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

LAT...LON 3337 9546 3335 9549 3336 9559 3331 9565
      3330 9575 3323 9585 3346 9585 3349 9576
      3347 9568 3348 9564 3348 9557 3344 9552
      3345 9549 3338 9533
TIME...MOT...LOC 2043Z 121DEG 17KT 3335 9586

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:52 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 2, 12:52 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 PM CDT MON APR 2 2012

.AVIATION...

FOR THE 18Z TAFS...THE TIMING OF MVFR CIGS AND THUNDERSTORM
CHANCES ARE THE PRIMARY FORECAST CHALLENGES.

THUNDERSTORM CHANCES...WILL BE WATCHING FOR DEVELOPMENT SOUTH AND
SOUTHEAST OF THE METROPLEX THIS AFTERNOON. 18Z MESOSCALE ANALYSIS
INDICATES VERY LITTLE IF ANY CONVECTIVE INHIBITION IN PLACE FROM
WACO TO WAXAHACHIE AND FOR POINTS EAST. SCATTERED CONVECTION HAS
ALREADY STARTED TO DEVELOP ACROSS FREESTONE AND ANDERSON
COUNTIES...AND MAY CONTINUE THROUGH THE AFTERNOON HOURS. THIS
CONVECTION SEEMS TO BE ASSOCIATED WITH A WELL DEFINED CYCLONIC
CIRCULATION ON WATER VAPOR IMAGERY OVER NORTH TX EARLY THIS
AFTERNOON. THIS FEATURE IS EXPECTED TO MOVE NORTHEAST THIS
AFTERNOON...SO THUNDERSTORM ACTIVITY SHOULD REMAIN OUT OF THE
METROPLEX.

ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP ALONG THE DRYLINE
BY LATE THIS AFTERNOON. THE DRYLINE IS EXPECTED TO BE WELL WEST OF
AREA AIRPORTS WHEN THUNDERSTORMS DEVELOP ALONG IT. THE DRYLINE
SHOULD BE LOCATED NEAR A CHILDRESS TO SAN ANGELO LINE WHEN
THUNDERSTORMS INITIATE THIS AFTERNOON. THESE STORMS MAY GROW
UPSCALE INTO A LINE AND MOVE EAST TOWARDS AREA TAF SITES
OVERNIGHT. CONFIDENCE IN THIS LINE HOLDING TOGETHER ALL NIGHT ON
ITS WAY EAST IS LOW DUE TO LOW VALUES OF ENVIRONMENTAL SHEAR IN
PLACE. FOR THIS REASON DID NOT INCLUDE MENTION OF TSTMS IN THE
TAFS DURING THE OVERNIGHT PERIOD. DID INCLUDE A MENTION OF
VICINITY THUNDER AT THE END OF THE DFW TAF DURING THE PEAK HEATING
HOURS OF THE DAY TUESDAY AFTERNOON. AS THE DRYLINE MOVES EAST ON
TUESDAY...INITIATED THUNDERSTORMS ARE MORE LIKELY TO MOVE INTO THE
METROPLEX. ENHANCED DEEP LAYER SHEAR SUPPORTS A STRONGER EASTWARD
PROPAGATING CONVECTIVE LINE AS WELL TUESDAY AFTERNOON.

WENT AHEAD AND MAINTAINED OVERNIGHT MVFR STRATUS ACROSS ALL AREA
TAF SITES. PERSISTENT SOUTHERLY FLOW SHOULD BRING STRATUS OVER ALL
AREA TAF SITES LIKE IT HAS THE PAST FEW NIGHTS. GENERALLY AGREED
WITH LAMP GUIDANCE REGARDING THE EXPECTED TIMING ON THE ONSET OF
MVFR CIGS.

CAVANAUGH

&&

.UPDATE...

UPDATED THE FORECAST TO INCLUDE THUNDERSTORM CHANCES WITHIN THE
AREAL EXTENT OF THE SEVERE THUNDERSTORM WATCH.  84

&&

.PREV DISCUSSION... /ISSUED 412 AM CDT MON APR 2 2012/
DIFFICULT FORECAST TODAY WITH A COMPLEX SYNOPTIC PATTERN OVER
TEXAS THAT WILL BE RAPIDLY EVOLVING. THERE IS A MAJOR LONGWAVE
TROUGH APPROACHING FROM THE WEST AND A POTENT UPPER LEVEL LOW WILL
CLOSE OFF AT THE BASE OF THIS TROUGH OVER NEW MEXICO TODAY. THE
COMPLEXITY OF THE FORECAST IS DUE TO A WEAK UPPER LEVEL LOW THAT
IS CURRENTLY MOVING NORTH THROUGH SOUTHEAST TEXAS AND ALSO A MCS
THAT IS NOW TRACKING THROUGH SOUTH TEXAS. MODELS ARE HAVING A
DIFFICULT TIME WITH THE EVOLUTION OF THE MASS FIELDS DUE TO THE
TEXAS UPPER LOW AND ALSO HAVE NO CLUE THAT A MCS PUSHED THROUGH
SOUTH TEXAS OVERNIGHT. AS THE TEXAS LOW EJECTS N/NE INTO EAST
TEXAS TODAY...OUR 75KT EASTERLY 250MB WINDS ../WHICH IS HIGHLY
UNUSUAL FOR THIS TIME OF THE YEAR/.. WILL ABRUPTLY SWITCH BACK TO
THE WEST. MID LEVEL HEIGHT FIELDS WILL ALSO FLUCTUATE WILDLY. WITH
ALL OF THE ABRUPT CHANGES ALOFT...IT MAKES ME A BIT NERVOUS THAT
SOME UNFORESEEN VERTICAL MOTIONS WILL GREATLY IMPACT THE FORECAST.
IT LOOKS LIKE THE BRUNT OF THE DPVA ASSOCIATED WITH THE TEXAS
UPPER LOW WILL REMAIN EAST OF THE CWA TODAY...BUT SEVERAL OF THE
MODELS GENERATE CONVECTION OVER THE CENTRAL/EASTERN ZONES BY
MIDDAY. HOWEVER...THE SOUTH TEXAS MCS SHOULD CONTINUE TO TRACK
EASTWARD...PERHAPS EVEN CURLING NORTHEAST INTO LOUISIANA LATER
TODAY IF IT HOLDS TOGETHER. A MCS TRACKING THROUGH THIS AREA IS
NEVER FAVORABLE FOR CONVECTION IN NORTH TEXAS...AND THUS BELIEVE
THE MODELS THAT ARE PRODUCING CONVECTION BENEATH THE UPPER LOW
TODAY ARE OVERDONE. WILL CARRY 20-30 POPS IN THE SOUTHEAST ZONES
WHERE THEY MAY BE CLIPPED BY SOME ACTIVITY...BUT EXPECT MOST OF
IT TO BE EAST AND SOUTHEAST OF THE CWA.

ATTENTION WILL SHIFT TO THE WEST BY THIS AFTERNOON AS THE WESTERN
UPPER LOW CLOSES OFF AND INTENSIFIES OVER NEW MEXICO. A SURFACE
LOW SHOULD DEVELOP OVER THE PANHANDLE AND HELP TO KEEP THE DRY
LINE FROM MIXING TOO FAR EAST. EXPECT THE DRY LINE TO STALL JUST A
FEW MILES WEST OF OUR WESTERN CWA BORDER THIS AFTERNOON. FORCING
ASSOCIATED WITH THE NEW MEXICO UPPER LEVEL LOW SHOULD RESULT IN
LIFTING/EROSION OF THE CAP BY LATE AFTERNOON. AFTER A BOUT OF
MORNING CLOUDS...MOSTLY SUNNY SKIES THIS AFTERNOON SHOULD ALLOW
TEMPS TO WARM INTO THE MID 80S...AND VERY STEEP MID LEVEL LAPSE
RATES WILL BRING CAPE VALUES TO NEAR 3000 J/KG. WHILE INSTABILITY
IS MORE THAN SUFFICIENT FOR SEVERE WEATHER ALONE...THE BEST DEEP
LAYER SHEAR WILL LAG BACK TO THE WEST AND NOT ARRIVE UNTIL TONIGHT
WHEN A BELT OF STRONGER MID-UPPER LEVEL WESTERLIES ROUNDS THE BASE
OF THE LOW. WHILE THERE SHOULD BE JUST ENOUGH 0-6KM SHEAR TO ALLOW
FOR SUPERCELLS FIRING OFF THE DRY LINE LATE THIS AFTERNOON...THE
LIMITED FLOW ABOVE 500MB OF LESS THAN 30KT WILL HAVE IMPLICATIONS
ON SEVERE THREAT AND TYPE. SUPERCELLS WILL HAVE A DIFFICULT TIME
EVACUATING PRECIPITATION AWAY FROM THEIR UPDRAFT...WHICH WOULD
CERTAINLY FAVOR HP SUPERCELL STRUCTURES OR SMALL CLUSTERS...BUT
SHOULD TEND TO LIMIT THE TORNADO POTENTIAL. ON THE OTHER HAND...
FORECAST HODOGRAPHS ARE CLUSTERED RIGHT ON TOP OF EXPECTED STORM
MOTION AND MAY AID IN EFFICIENT RECYCLING OF HAIL IN THE UPDRAFT.
THIS COUPLED WITH THE STEEP LAPSE RATES AND HIGH CAPE CERTAINLY
POINTS TO A THREAT OF VERY LARGE HAIL...PERHAPS BASEBALL OR
LARGER. GIVEN THE WEAK FLOW ALOFT...STORM MOTIONS SHOULD REMAIN
LESS THAN 20KT AND CELLS WILL BE CAPABLE OF VERY HEAVY RAIN. THE
SLOW STORM MOTION WILL ALSO KEEP MOST OF THE ACTIVITY THIS EVENING
AND TONIGHT CONFINED TO THE WESTERN AND NORTHWESTERN CWA. WILL
SHOW POPS OF 50 PERCENT IN THE NW AND TAPER THEM DOWN TO 20 IN THE
SE. WE WILL ALSO STRESS THAT THE PRIMARY REGION FOR SEVERE WEATHER
IS IN THE NORTHWEST THIRD OF THE CWA THIS EVENING.

UPPER LEVEL LOW WILL LUMBER EASTWARD TUESDAY AND THE DRY LINE WILL
BEGIN TO HEAD EAST INTO THE CWA AS WELL. SYNOPTIC FORCING BY THIS
TIME SHOULD ERODE THE CAP OVER THE ENTIRE AREA...AND SCATTERED
CONVECTION SHOULD FIRE ALONG AND AHEAD OF THE DRY LINE AS EARLY AS
TUESDAY MORNING. WHILE SHEAR PROFILES INCREASE TUESDAY...THE LACK
OF A CAP MEANS STORMS WILL LIKELY DEVELOP WELL BEFORE PEAK HEATING
AND WILL COMPETE FOR MORE LIMITED INSTABILITY. CONVECTION SHOULD
CONTINUE THROUGH THE AFTERNOON AND EVENTUALLY LINE UP ALONG THE
DRY LINE/FRONT AND CLEAR THE AREA BY WEDNESDAY MORNING. THE BEST
CHANCES OF RAIN SHOULD OCCUR TUESDAY FOR MOST OF THE AREA...AND
THERE WILL BE A THREAT OF SEVERE WX WITH THIS ACTIVITY.

BEHIND THE FRONT...TEMPS WILL RETURN TO NEAR OR JUST SLIGHTLY
ABOVE NORMAL. DRIER AIR WILL PROMOTE CLEAR SKIES AND COMFORTABLE
HUMIDITY WEDNESDAY THROUGH FRIDAY. RETURN FLOW ORGANIZES BY FRIDAY
WITH THE MODERATING TREND CONTINUING INTO SATURDAY. NEXT UPPER
LEVEL SYSTEM WILL BRING A STALLING COLD FRONT TO OUR NW DOORSTEP
BY SUNDAY...AND WILL SHOW LOW CHANCES OF RAIN RETURNING.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  83  67  81  58  80 /  10  40  60  40   5
WACO, TX              84  68  80  57  80 /  10  20  60  30   5
PARIS, TX             80  66  79  61  79 /  20  20  50  60  10
DENTON, TX            82  65  80  54  78 /  10  40  60  30   5
MCKINNEY, TX          82  66  80  56  78 /  10  30  60  40   5
DALLAS, TX            83  68  81  59  80 /  10  30  60  40   5
TERRELL, TX           81  68  81  60  80 /  10  20  60  50  10
CORSICANA, TX         83  67  81  61  81 /  20  20  60  50  10
TEMPLE, TX            83  68  80  58  81 /  10  20  60  30   5
MINERAL WELLS, TX     85  64  81  52  80 /  20  50  40  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Apr 2, 1:20 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
120 PM CDT MON APR 2 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
120 PM CDT MON APR 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THROUGH THE AFTERNOON HOURS...THERE IS A CHANCE FOR THUNDERSTORMS
EAST OF A LINE FROM BONHAM TO WAXAHACHIE TO TEMPLE. SEVERE STORMS
ARE POSSIBLE WITH HAIL AND GUSTY WINDS THE MAIN THREATS.

THUNDERSTORM CHANCES WILL INCREASE LATE THIS AFTERNOON THROUGH
TONIGHT AS SCATTERED THUNDERSTORMS DEVELOP ALONG THE DRYLINE TO
THE WEST AND NORTHWEST OF THE REGION...AND THEN SLOWLY TRACK EAST
AND NORTHEAST. THE SEVERE WEATHER THREAT IS GREATER WITH THIS
ACTIVITY AND IS MOST LIKELY ALONG AND WEST OF A LINE FROM
SHERMAN TO FORT WORTH TO GOLDTHWAITE. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS BUT AN ISOLATED TORNADO IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES CONTINUE ACROSS THE REGION TUESDAY THROUGH
TUESDAY NIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE DURING THIS
PERIOD AS WELL. AGAIN...LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON IN
AREAS EAST OF THE INTERSTATE 35 CORRIDOR. SPOTTER ACTIVATION IS
MORE LIKELY THIS EVENING AND TONIGHT ALONG AND WEST OF A LINE FROM
SHERMAN TO FORT WORTH TO GOLDTHWAITE.

In the hours before

Special weather statement, Apr 2, 1:25 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
125 PM CDT MON APR 2 2012

TXZ135-021900-
HENDERSON TX-
125 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HENDERSON COUNTY

AT 125 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM WITH HEAVY RAINFALL 3 MILES EAST OF ATHENS...
MOVING NORTH AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EAST SIDE OF ATHENS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA TO
PENNY-SIZED HAIL...AND WIND GUSTS TO BETWEEEN 40 AND 50 MPH CAN BE
EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3211 9590 3236 9597 3235 9572 3214 9569
TIME...MOT...LOC 1825Z 164DEG 20KT 3222 9581
Special weather statement, Apr 2, 1:33 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT MON APR 2 2012

TXZ122-021900-
VAN ZANDT TX-
133 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN VAN ZANDT COUNTY

AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 16 MILES SOUTHEAST OF
CANTON AND 6 MILES SOUTHEAST OF GRAND SALINE. BOTH STORMS WERE
MOVING NORTH AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EDOM...GRAND SALINE AND VAN.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA TO
PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THESE STORMS.

LAT...LON 3236 9558 3235 9559 3235 9575 3265 9587
      3271 9562 3259 9558 3248 9559 3246 9555
      3236 9552
TIME...MOT...LOC 1833Z 164DEG 20KT 3241 9565
Special weather statement, Apr 2, 1:56 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
156 PM CDT MON APR 2 2012

TXZ123-021930-
RAINS TX-
156 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN RAINS COUNTY

AT 155 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES SOUTHEAST OF
EMORY...MOVING NORTHWEST AT 15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE EMORY.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA TO
PENNY-SIZED HAIL...AND WIND GUSTS TO BETWEEN 40 AND 50 MPH CAN BE
EXPECTED FROM THESE STORMS.

IF STORMS WERE TO INTENSIFY...A SEVERE WEATHER WARNING MAY BE
NEEDED.

LAT...LON 3272 9564 3271 9566 3274 9570 3277 9579
      3298 9588 3298 9567 3293 9565 3277 9563
      3273 9563
TIME...MOT...LOC 1855Z 155DEG 14KT 3274 9566
Special weather statement, Apr 2, 2:10 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT MON APR 2 2012

TXZ107-021945-
HOPKINS TX-
210 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN HOPKINS COUNTY

AT 209 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 5 MILES NORTHWEST OF
WINNSBORO TO 13 MILES NORTHEAST OF SULPHUR SPRINGS...MOVING
NORTHWEST AT 25 MPH.

CITIES IN THE PATH OF THIS CLUSTER OF STORMS INCLUDE SULPHUR
SPRINGS...COMO...AND COOPER LAKE PARK SOUTH SULPHUR.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA TO
PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THIS CLUTER OF STORMS.

IF THESE STORMS WERE TO INTENSIFY...A SEVERE WEATHER WARNING MAY
BE NEEDED.

LAT...LON 3296 9531 3296 9543 3331 9565 3335 9561
      3336 9554 3335 9552 3335 9549 3337 9546
      3337 9541 3337 9532 3329 9530 3297 9530
TIME...MOT...LOC 1909Z 152DEG 21KT 3303 9535
Special weather statement, Apr 2, 2:37 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT MON APR 2 2012

TXZ105-123-022000-
HUNT TX-RAINS TX-
237 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HUNT COUNTY
  NORTHWESTERN RAINS COUNTY

AT 237 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 13 MILES NORTH OF WILLS
POINT...MOVING NORTH AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CAMPBELL...EAST TAWAKONI...
GREENVILLE AND WEST TAWAKONI.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA TO
PENNY-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM
THIS CLUSTER OF STORMS.

IF STORMS WERE TO INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3284 9590 3283 9596 3284 9605 3319 9612
      3319 9586 3301 9586
TIME...MOT...LOC 1937Z 175DEG 21KT 3292 9595
Special weather statement, Apr 2, 2:39 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT MON APR 2 2012

TXZ095-106-022015-
DELTA TX-LAMAR TX-
239 PM CDT MON APR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN DELTA COUNTY
  SOUTHERN LAMAR COUNTY

AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 12 MILES EAST OF
COOPER...MOVING NORTH AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BLOSSOM...ROXTON...DEPORT
AND PARIS.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3371 9531 3337 9531 3336 9534 3337 9540
      3337 9546 3335 9549 3335 9552 3336 9554
      3336 9559 3334 9562 3364 9580
TIME...MOT...LOC 1939Z 175DEG 21KT 3339 9549

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 12:10 PM CDTSpecial Weather StatementFWDFreestone35 min
Apr 2, 12:43 PM CDTSpecial Weather StatementFWDFreestone32 min
Apr 2, 1:10 PM CDTSpecial Weather StatementFWDHenderson35 min
Apr 2, 1:25 PM CDTSpecial Weather StatementFWDHenderson35 min
Apr 2, 1:33 PM CDTSpecial Weather StatementFWDVan Zandt27 min
Apr 2, 1:46 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt59 min
Apr 2, 1:56 PM CDTSpecial Weather StatementFWDRains34 min
Apr 2, 2:10 PM CDTSpecial Weather StatementFWDHopkins35 min
Apr 2, 2:22 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt31 min
Apr 2, 2:24 PM CDTSevere Thunderstorm WarningFWDHopkins66 min
Apr 2, 2:37 PM CDTSpecial Weather StatementFWDHunt23 min
Apr 2, 2:39 PM CDTSpecial Weather StatementFWDLamar36 min
Apr 2, 3:06 PM CDTSpecial Weather StatementFWDRains24 min
Apr 2, 3:20 PM CDTSpecial Weather StatementFWDHunt25 min
Apr 2, 3:26 PM CDTSpecial Weather StatementFWDFannin34 min
Apr 2, 4:27 PM CDTSpecial Weather StatementFWDGrayson33 min
Apr 2, 6:40 PM CDTSpecial Weather StatementFWDCooke35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.